DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/7942

Title: EXTENSION OF R-TRANSFORM TO PATTERNS OF ARBITRARY LENGTHS
Authors: WAGH, M
Issue Date: 1977
Publisher: GORDON BREACH SCI PUBL LTD
Citation: INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 6(1), 57-68
URI: http://dx.doi.org/10.1080/00207167708803126
http://dspace.library.iitb.ac.in/xmlui/handle/10054/7942
http://hdl.handle.net/10054/7942
ISSN: 0020-7160
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback